Monday, March 16, 2009

The Invisible Woman

I know, it's been ages and no blogging. I tend to blog mostly about things that make me laugh or inspire me, and lately, well, things have been kind of rough for me. I did attend the women's retreat with my new church last weekend, and I do have some good stories to share from that. I hope to get to those soon. But for now, I have just been feeling melacholy and down, and struggling with a lot of different emotions. Nothing major has happened or changed, it's just me. Me trying to get out of a funk that seems never-ending, hoping to find my way out of the dark with a little prescription help. So far I'm on my second prescription and I'm still just blah. The first one gave me nightmares, so my doctor switched me to something else. No more nightmares, but it doesn't seem to be bringing me out of it, at least not yet.
I dealt with depression for many years while I was drinking, and this is my first experience with it during sobriety. It's very hard to try to get through it without a crutch, and to face it head-on. I just want to feel like myself again. I know it will get better eventually, I don't doubt that. And I know God is with me.

Photobucket

5 comments:

BeLovedAiMeE said...

((Shay))

did it happen to be effexor that gave you nightmares? I was put on that once and I almost checked myself into a looney bin. I couldn't stop crying and had horrible dreams every night.

Hope you are feeling more like yourself again soon. I'll be prayin for ya.

KateO said...

Hugs Shay. I didn't realize this was going on. I hope you feel better and that God provides healing for you soon!

Shay said...

Welbutrin was the one that gave me nightmares, and EffexorXR is the one I am on now. I'm still waiting to see if this one kicks in or not.

thanks for the support girls <3

Thenonbloggingfriend said...

I see you
I prayed for you just now. <3

BeLovedAiMeE said...

funny how different meds work for different people. my friend is on effexor and says it works great so time will tell. ((hugs))